<  Back to the Polytechnique Montréal portal

A compact disc ultrawideband (UWB) antenna with quintuple band rejections

Jie Xu, Dongya Shen, Xiupu Zhang and Ke Wu

Article (2012)

An external link is available for this item
Department: Department of Electrical Engineering
PolyPublie URL: https://publications.polymtl.ca/14454/
Journal Title: IEEE Antennas and Wireless Propagation Letters (vol. 11)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/lawp.2012.2234075
Official URL: https://doi.org/10.1109/lawp.2012.2234075
Date Deposited: 18 Apr 2023 15:11
Last Modified: 05 Apr 2024 10:54
Cite in APA 7: Xu, J., Shen, D., Zhang, X., & Wu, K. (2012). A compact disc ultrawideband (UWB) antenna with quintuple band rejections. IEEE Antennas and Wireless Propagation Letters, 11, 1517-1520. https://doi.org/10.1109/lawp.2012.2234075

Statistics

Dimensions

Repository Staff Only

View Item View Item